Withdrawing from Paxil has been a Nightmare

“Feelings of suicide and hopelessness are worse now than ever.”

 

I liked your comments on Prozac, Paxil, and Zoloft. I have been on Paxil since 1995, and it has been a nightmare. I am slowly getting off the drug on my own, without telling my doctor. Believe me, I am cutting back VERY slowly because of how long I have been on it. I have gotten worse over the years, and not better, and have told my doctor so, but to no avail. Feelings of suicide and hopelessness are worse now than ever.

I know that many people wish there was a drug that really would help without the incredible side effects, such as weight gain, etc. By the way, I have gone from 180 (my ideal weight) to 240 pounds during the time I have been on Paxil. That in itself is depressing.

Tom Gadowski
27627 El Capitan Dr.
Warren, MI 48092-3078
(810) 751-6791

5/2/2000

This is Survivor Story number 23.
Total number of stories in current database is 96